Publication detail

One case of appearance of positive solutions of delayed discrete equations

BAŠTINEC, J. DIBLÍK, J.

Original Title

One case of appearance of positive solutions of delayed discrete equations

English Title

One case of appearance of positive solutions of delayed discrete equations

Type

journal article - other

Language

en

Original Abstract

One case of appearance of positive solutions of delayed discrete equations is considered

English abstract

One case of appearance of positive solutions of delayed discrete equations is considered

Keywords

positive solutions, delayed discrete equation

RIV year

2004

Released

01.01.2004

ISBN

0862-7940

Periodical

APPLICATIONS OF MATHEMATICS

Year of study

48(2003)

Number

6

State

CZ

Pages from

429

Pages to

436

Pages count

8

Documents

BibTex


@article{BUT42025,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="One case of appearance of positive solutions of delayed discrete equations",
  annote="One case of appearance of positive solutions of delayed discrete equations is considered",
  chapter="42025",
  journal="APPLICATIONS OF MATHEMATICS",
  number="6",
  volume="48(2003)",
  year="2004",
  month="january",
  pages="429--436",
  type="journal article - other"
}